Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Hard and loud popping on the upper back on change of sitting position with sweating and rapid heartbeats. Cause?

When I go from a sitting position to sitting with my elbows on my knees, leaning forward, my upper back pops very hard and loud . At the same time I get electric zingers down both arms and the room does a quick whooosh....then all is fine excepts the residual sweats and rapid heartbeat .... I mentioned it to my doctor and he didn t seem concerned after the first time. But now it s happened 3 times since late July this year. Lately I have been getting tingling in my hands and weird warm feeling across the left chest and into my underarm area.
Asked On : Sat, 1 Dec 2012
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Diabetologist 's  Response

Your symptom of tingling of the arms with burning pain is significant.
If may be due to compression of the nerve roots for the cervical spine due to cervical spondylosis.
Rest and Physiotherapy will help in reducing the symptoms.
Consult your doctor to request for an MRI of the cervical spine to arrive at a diagnosis.
Answered: Tue, 27 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor